Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Have diabetes. Done blood test. Taking Tribet 1. Any suggestions?

I am Gopal I am Diabetic My blood reports without taking the Tribet 1 are as under

FBS is 167
PP 224

SGOT 35
SGPT 52.8

lipid Profili Total Cholestral 156
LDL 120.3
HDL 42
VDL 34
Uroc Acid 5.22


As I am already taking Tribet 1 and above reports are taken just after next ady on which I did not taken the Tribet 1. It is also to inform that Tribet 1 completely control my blood sugar

Please advise me
I should change Tribet 1 and take some mild teblet
For LIpid Profile What cue you advice me
Any other suggestion

Gopalji
Asked On : Sun, 14 Apr 2013
Answers:  4 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hello,
If your blood sugar levels are controlled with the present medication,then there is no need to change your medicine.
Since your total cholesterol levels are normal and LDL cholesterol is slightly high,you may resort to lifestyle modification by taking a proper healthy diet along with regular aerobic exercises for 45 minutes a day.This should bring down your cholesterol levels to normal below 80.
Avoid deep fried foods and avoid junk foods like pizza,burger etc.
Avoid sugary drinks and colas.
Consume more of fresh fruits and green vegetables.
Quit smoking and Alchol to be taken in moderation,if any.
Keep a tight control on your blood sugar levels,your blood pressure and your cholesterol levels.
Uncontrolled diabetes results in various types of micro and macro vascular complication in future.
I hope it helps.
Thanks
Answered: Sun, 14 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Internal Medicine Specialist Dr. Akhilesh Dubey's  Response
Hi,

Welcome to HCM,

You are diabetic type II and taking Tribet 1 mg which is a combination of 3 drugs( Metformin, Glimepiride and Pioglitazone) if this making your blood sugar to desirable level then continue with the prescription of your Physician/Endocrinologist,

You should take care of your weight and diet as Pioglitazone can cause weight gain and swelling all over body.

Please do not change your medicines by yourself,just follow advice of your Physician.

Please check your FBS,PPBS every month and HbA1c every 3 months.

It is important to take your regular medicine on day when you check your blood sugar,

Your Lipid and Uric acid are normal just take care of your diet that is Diabetic diet and low fats and avoiding saturated fats and animal fats.

Keep you weight to near ideal level,and avoid smoking and alcohol and regular exercise along with your treatment will hopefully keep healthy.

Take Care

Good Luck

Answered: Sun, 14 Apr 2013
I find this answer helpful
Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Jan 2013
Hi,
Thanks for posting your query.
With the available described symptoms, there appears to be possibility of partially controlled diabetes.
Your lipid profile is also uncontrolled.
Treatment of Dyslipidemia (deranged lipid profile) is decided by presence / absence of risk factors.
Smoking, age > 45 years, sedentary life, first degree relative with positive early heart disease 140/90 mm Hg, Diabetes are considered as risk factors.
Treatment of Dyslipidemia is decided by LDL level and should read ATP III guidelines.
Your LDL must be 70mg%.
Life style modifications are required in your case.
You should take low fat diet and live physically active life.
Life style modifications are required in your case.
You should also take vildagliptin along with Tribet1.
Take care,
Dr. Mayank Bhargava
Answered: Sun, 14 Apr 2013
I find this answer helpful
Diabetologist Dr. Pratap VGM's  Response
DEAR SIR

YOUR TRIBET CONTAINS METFORMIN 500 MG + PIOGLITAZONE 15 MG + GLIMEPERIDE 1 MG.

THE LOW DOSE PIOGLITAZONE CONCEPT HAD COME UP NOW A DAYS. PIOGLITAZONE 7.5 MG DOSAGE WILL BE ENOUGH. I SUGGEST YOU TO START ON TRIPRIDE 1 LP INSTEAD OF TRIBET 1 MG.

Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor